# SDR 98FDEA00548

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C163002
- Condition: Leaking
- Location: Nr 14 Spoiler
- Stage of operation: UK
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SYS-A HYD QUANTITY WENT TO 0.  EXEC RED TABS LANDING UNEVENTFUL.  FOUND NR 14 SPLR ACTUATOR LEAK.  REMOVED AND REPLACED NR 14 SPLR ACTUATOR PER M/M 27-61-81 PG 501.  SERVICED A-SYS RESERVOIR TO FULL PROGRESS REPORT COMPLETED.
